GROUP EXERCISE MENU

horshamathleticclub

9th, 2017

M	ONDAY
7:45 am (55 min)	Zumba Laura (2)
8:45 am	Spin
(50 min)	Kim (S)
9:00 am	Zumba
(55 min)	Nataliya (2)
10:00 am (55 min)	Vinyasa Yoga Melissa P (3)
12:00 pm (45 min)	Strength + PIYO Donna/Claudia (2)
5:00 pm (55 min)	Lift It Kathy (2)
5:30 pm	Spin Revolution
(50 min)	Kelle (S)
6:00 pm	Cardio Blast
(55 min)	Kathy (2)
7:00 pm	Zumba
(55 min)	Michelle (2)
7:05 pm	Vinyasa Yoga
(55 min)	Carol (3)

Legend

(2) - Studio 2 (3) - Studio 3

(S) - Spin Studio

7:30 pm (45 min)

Teresa/Francine (3)

New Class or Time

*a	s of May 2	2
TU	IESDAY	
5:30 am (30 min)	Spin Express Heidi (S)	
6:00 am (30 min)	Cardio Core Heidi (3)	
8:30 am (55 min)	Barre / Pilates Kelle (3)	
9:00 am (55 min)	Lift It Jane (2)	
9:30 am (30 min)	Spin Express Kelle (S)	
12:15 pm (45 min)	Boot Camp Donna (2)	
5:00 pm (55 min)	H.I.I.T Jason (2)	
5:30 pm (55 min)	Mat Pilates Heidi (3)	
6:00 pm (55 min)	Step N' Sculpt Kathy (2)	
6:30 pm (55 min)	Hatha Yoga Teresa/Francine (3)	
6:30 pm (30 min)	Spin Heidi (S)	
7:00 pm (30 min)	Kickboxing Kathy (2)	
7:30 pm (30 min)	Box It Kathy (2)	
7:30 pm	Yin Yoga	

WE	DNESDAY
5:45 am	Lift It
(45 min)	Heidi (2)
8:45 am	Spin
(50 min)	Heidi (S)
9:30 am	H.I.I.T
(30 min)	Donna (2)
10:00 am	Vinyasa Yoga
(55 min)	Paula (3)
10:00 am (45 min)	Bands, Balance & Barre Donna (2)
12:00 pm (50 min)	Spin Revolution Donna (S)
5:00 pm	Cardio Core
(30 min)	Kelle (2)
5:30 pm	Spin Revolution
(50 min)	Kelle (S)
6:00 pm	Tabata B'Camp
(55 min)	Randall (2)
7:00 pm	Zumba Step
(55 min)	Farrah (2)
7:00 pm	Anusara Yoga
(55 min)	Noelle (3)

THURSDAY		
5:30 am	Spin	
(55 min)	Kim (S)	
8:30 am	Barre / Pilates	
(55 min)	Kelle (3)	
9:30 am	Tabata B'Camp	
(55 min)	Kelle (2)	
12:15 pm	Boot Camp	
(45 min)	Kristin (2)	
5:00 pm	H.I.I.T	
(55 min)	Jason (2)	
5:30 pm	Mat Pilates	
(55 min)	Melissa N (3)	
6:00 pm	Lift It	
(55 min)	Heidi (2)	
7:00 pm	Zumba	
(55 min)	Kathie (2)	
Questions, Feedback, or Suggestions?		

Contact Donna Vogel, Group Exercise Director, at donna@horsham athletic.com!

AY	i	RIDAY	SA	TURDAY
n 😵	7:45 am (55 min)	Zumba Michelle (2)	7:00 am (50 min)	Spin Heidi (S)
Pilates (3)	8:45 am (50 min)	Spin Kim (S)	8:30 am (55 min)	H.I.I.T Kathy (2)
3'Camp (2)	9:00 am (55 min)	Barre Assets Jane (2)	9:30 am (55 min)	Kickboxing Kathy (2)
(2)	10:00 am (45 min)	Lift It Heidi (2)	9:30 am (55 min)	Spin Jane (S) *Heart Rate Training
I.T (2)	12:15 pm (45 min)	Power Yoga Ed K (3)	10:00 am (55 min)	Yogalates & Kelle/ Melissa Ann(2)
lates N (3)			VEW	SERIES
t It (2)	Summer Spin 🛇		Та	bata Spin
	Wednesdays at 8:45am Heidi		Sundays at 8:30am Heidi	

Core, Week 3: Cuild + Burn,

Week 4: Songs of Summer 4 Week Series

7/5, 7/12, 7/19, 8/10

	SUNDAY		
	8:30 am (55 min)	Lift It Jane (2)	
	8:30 am (50 min)	Revolution Spin Heidi (S)	
	9:00 am (55 min)	Power Yoga Paula (3)	
	9:30 am (55 min)	Zumba TBA (2)	
)			

RIES!

Summer Spin 🥨	Tabata Spin	Cycle Core 🤒
Wednesdays at 8:45am Heidi	Sundays at 8:30am Heidi	Thursdays at 6:30pm Lauren
Four weeks of themed spin classes! Week 1: Suns Out, Guns Out, Week 2: Cycle	Cardio and strength intervals on and off the bike. Please wear sneakers	High-intensity spin intervals followed by a 15-minute core

intervals on and off the bike. Please wear sneakers and get ready to sweat!

First Sunday of the Month 5/7, 6/4, 7/2, 8/6

High-intensity spin intervals followed by a 15-minute core challenge.

4 Week Series 7/20, 7/27, 8/3, 8/1





Sunday, July 30th 9:00am | Studio 3

Paula & Kelle



Monday, August 14th 7:00pm | Studio 2

Instructors TBA

Class Descriptions

20 / 20 / 20

A classic format remixed... 20 minutes of cardio, 20 minutes of weight lifting, and 20 minutes of mat work including glutes, legs, and core. 1 hour. Every body part. It's just that simple!

Bands, Balance & Barre

This class will challenge your total body strength, balance, and posture. Using fluid movements and strength toning will help realign the spine, hips, legs and core in a 30 minute workout!

Barre Assets

A ballet inspired workout. Build balance, strength and poise. This class fuses ballet, pilates and strength to create long/lean posture and flexibility.

Boot Camp

This challenging workout includes strength, cardio speed drills, core and functional movement patterns.

Box It

A bag class with intervals of boxing drills, bag work and core work. Gloves are required!

Cardio Strength / Blast

This workout may include a combination of the following: Step Training, Hi-Lo Aerobics, Kettlebells, Sports Training, Speed Drills and Toning.

Cardio Core

This class will work your midsection to the max! Merges strength and flexibility moves, resulting in defined abs, sculpted legs and glutes.

H.I.I.T.

High-Intensity-Interval Training = RESULTS! This is a dynamic workout that combines the best high intensity cardio and strength training. Cardio drills, plyometric training, Tabata intervals and weight training...BRING IT!

Insanity

This high intensity interval workout will keep you coming back for more. Focuses on muscle confusion to avoid routine. Drills, tabata, circuit and strength training.

Kickboxing

This empowering cardio workout is inspired by martial arts moves from a wide range of disciplines. The instructors will get you to punch, strike and kick your way to a heart pounding 30 or 60 minute workout!

Lift It / Express

This strength training workout challenges all major muscle groups by using barbell equipment - from exercises like squats, presses, lifts and curls. Strengthen your entire body with this 30 or 60 minute workout!

Revolution Spin

Designed to help increase your fat burning potential and athletic performance. Built around 4 minute intervals of speed or resistance. You will burn more calories, shed more fat, and improve stamina. Weights or bands may be used to maximize work load expenditure.

Spin

Spinning is an indoor group cycling cardio class. It is a sport specific, individually paced ride that is designed to promote health and well-being. It is important to bring water and go at your own pace. All levels 30-60 minutes.

*Heart Rate Training designed to incorporate MYZONE technology to track and build cardiovascular strength

Step N' Sculpt

This step class format includes a mix of Step, drills and resistance intervals. The overall class objective is to improve cardiovascular endurance, burn fat and cross functionally condition the body.

Strength / Strength + PIYO

30 minutes of weight training mixed with core conditioning and a combination of pilates and yoga.

Tabata Bootcamp

Join this HIIT for deep cardio & muscle conditioning. Work in 4 minute intervals for a fast paced Bootcamp to build strength and endurance (Beginner, intermediate and advanced options always available!)

Zumba

Fusion of Latin and International dance themes that create a dynamic, exciting and effective fitness party environment. Routines feature aerobic interval training with a combination of fast and slow rhythms.

Zumba Step / Toning

Combines the toning and strengthening power of Step Aerobics with the fun fitness-party that Zumba brings. This class will increase cardio, burn calories, and use moves that will sculpt your core and legs!

MIND BODY

Anusara Yoga

Aims to establish a positive mind-body connection which can help to reduce stress. Anusara is similar to a Vinyasa style practice with a heavy focus on five major alignment principles, such as: opening to grace (having an open mind), muscular energy (drawing from periphery to a central focal point), inner spiral (an expanding energy spiral), outer spiral (a contracting energy spiral) and organic energy (comes from the focal point to the periphery).

Essentrics

Yoga meets tai chi meets graceful dance movements. A fun full-body workout that's easy to follow yet challenging for every age and fitness level.

Hatha Yoga

Classes are slower paced and emphasis is placed on doing each asana (postures) correctly. Yoga breathing is explained. Your flexibility and knowledge of yoga will increase and your stress levels will start to decrease.

Mat Pilates

This innovative system of mind-body exercises builds strength without bulk, creating a sleek, toned body. It teaches body awareness, good posture, and easy graceful movement. All levels 30-60 minutes.

Vinyasa Yoga

Vinyasa Yoga is the uniting of breath and movement into one vigorous, flowing, asana (postures) practice. In this class, meditation, mantras and emphasis on alignment are interwoven to create a complete yoga experience. Students are encouraged to take a few Hatha Classes first or have a basic understanding of yoga.

Yin Yoga

Yin Yoga is a passive style of yoga that focuses on the down-regulation of the nervous system. Yin Yoga favors a sense of opening and softening in the body, over creating muscular strength or endurance. There are less poses in a Yin Yoga class, and poses are held for a longer period of time.

Yogalates

A blend of classical Mat Pilates and Hatha Yoga asanas (postures) to help stimulate and engage the core, lengthen the muscles and create a toned body and calm mind.